# SDR UALA2010080202766

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 34,789 hours, 4,244 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 35
- Condition: Faulted
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO FAILURE.  ALL DASHES IN FREQUENCY WINDOWS.  CYCLED L-HF CB, GND TEST PASSED.  BUT THE DASHES APPEARED AGAIN DURING TUNING.  NO HF TRANSCEIVER AVAILABLE.  REPLACED LEFT HF COMM TRANSCEIVER PER MM.
